# SDR AALA20121110004

- Difficulty date: November 10, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 37,553 hours, 6,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EGRESS LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY M731 FOR RIGHT OVERWING EMERGENCY EGRESS LIGHTS.  OPS CHECK NORMAL.
